Vol.15 (1) 1993 — 11 articles found.

The Schläfli double-six configurations

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 54–58
Vol.15 (1) 1993
H.L. Dorwart Details
(Received: 1993-03-16 )
(Received: 1993-03-16 )

H.L. Dorwart

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The Schläfli double-six configurations

Propriétés d’équilibre fort dans les jeux différentiels

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 49–53
Vol.15 (1) 1993
V. Dinovsky Details
(Received: 1992-12-18 )
(Received: 1992-12-18 )

V. Dinovsky

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Propriétés d'équilibre fort dans les jeux différentiels

On the von Staudt-Clausen theorem

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 46–48
Vol.15 (1) 1993
K. Bartz / J. Rutkowski Details
(Received: 1992-07-29 , Revised: 1993-02-27 )
(Received: 1992-07-29 , Revised: 1993-02-27 )

K. Bartz / J. Rutkowski

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the von Staudt-Clausen theorem

On Huygens’ principle for relativistic wave equations

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 41–45
Vol.15 (1) 1993
W.G. Anderson / R.G. McLennan Details
(Received: 1993-03-10 )
(Received: 1993-03-10 )

W.G. Anderson / R.G. McLennan

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On Huygens' principle for relativistic wave equations

On homogeneous complex manifolds having more than two ends

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 29–34
Vol.15 (1) 1993
B. Gilligan Details
(Received: 1993-02-26 )
(Received: 1993-02-26 )

B. Gilligan

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On homogeneous complex manifolds having more than two ends

Closures on finite algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 25–40
Vol.15 (1) 1993
V. Lashkia Details
(Received: 1993-02-26 )
(Received: 1993-02-26 )

V. Lashkia

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Closures on finite algebras

Sur le spectre de CV0(X)

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 25–28
Vol.15 (1) 1993
L. Oubbi Details
(Received: 1992-06-26 , Revised: 1993-02-19 )
(Received: 1992-06-26 , Revised: 1993-02-19 )

L. Oubbi

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Sur le spectre de CV0(X)

Some results on hyperbolic harmonic maps

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 19–24
Vol.15 (1) 1993
J. Gao Details
(Received: 1993-02-04 )
(Received: 1993-02-04 )

J. Gao

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Some results on hyperbolic harmonic maps

Summary of spectral invariance results

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 13–18
Vol.15 (1) 1993
L.B. Schweitzer Details
(Received: 1992-07-23 , Revised: 1993-02-08 )
(Received: 1992-07-23 , Revised: 1993-02-08 )

L.B. Schweitzer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Summary of spectral invariance results

Extremal measures for q- Hermite polynomials when q>l

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 7–12
Vol.15 (1) 1993
M.E.H. Ismail / D.R. Masson Details
(Received: 1993-02-25 )
(Received: 1993-02-25 )

M.E.H. Ismail / D.R. Masson

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Extremal measures for q- Hermite polynomials when q>l

Markov uniqueness and its applications

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 1–6
Vol.15 (1) 1993
S. Albeverio / M. Röckner / T.-S. Zhang Details
(Received: 1993-03-05 )
(Received: 1993-03-05 )

S. Albeverio / M. Röckner / T.-S. Zhang

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: (infinite dimensional) diffusions, Dirichlet forms, Generalised Schrödinger operators, Sobolev spaces on infinite dimensional spaces, quantum fields, stochastic differential equations in infinite dimensions, stochastic quantization, uniqueness of Dirichlet operators, uniqueness of the martingale problem

AMS Subject Classification: Dirichlet spaces 31C25

PDF(click to download): Markov uniqueness and its applications

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.